Prednisolone and acid.. anyone else suffering?

hello everyone!

I have been on steriods (prednisolone) for the last 8 months. At the weekend I drank very little alcohol and was sick. It was brown and red, and so therefore I discussed it with my asthma nurse. She told me it was a stomach bleed (my stools had been black the next day), and I have been suffering with acid ever since. Before this, I suffered really badly with acid, so this has made it worse. I'm not drinking alcohol for a very long time, and I've tried cutting down on irritants (spicy foods, onions, garlic.. all of which i love!), and have been drinking milk. I'm eating activia yoghurts, and that seems to working. I only have 1 or 2 a day.. but it's doing something.

It's still burning alot, and I just wondered if anyone had any miracle cure? I can't take indigestion remedies with my steriods. So I'm at a loss! Obviously now all this dairy is causing mucus, so I'm drinking more water to clear it. It's a constant cycle.

Anyone else suffering?? Any advice would be great!!

Thanks,

Nat

3 Replies

oldestnewest
  • Hey sorry to hear youer suffering, I suffer quite badly with reflux too.

    do you not take any stomach acid reducing meds such as lansoprazole/omeprazole (PPI's), if could be worth suggesting these to your gp, as reflux can also make asthma symptoms worse.

    hoe you get it sorted soon.

    clare

  • Hey sorry to hear your suffering, I suffer quite badly with reflux too.

    Do you not take any stomach acid reducing meds such as lansoprazole/omeprazole (PPI's), if could be worth suggesting these to your gp, as reflux can also make asthma symptoms worse.

    hoe you get it sorted soon.

    clare

  • Thank you Clare.. I'll have a word with my GP. After I was sick, it just seems to be getting worse!

    Another pill/medicine to take just might be the option, although can't complain if it makes it go!

You may also like...